# SDR REXA2014091600968

- Difficulty date: September 16, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 22,883 hours, 20,428 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Detached
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THROUGH 13,000 FT AT 310 KNTS, 50 MILES OUT, FELT ACFT JERK TO LEFT.  AUTO PILOT REMAINED ON, DISENGAGED AUTO PILOT TO FEEL ACFT, FELT VERY ROUGH THROUGH FLIGHT CONTROLS, REQUIRED A LOT OF LT TAIL TRIM.  ACFT WAS VERY SENSITIVE TO ANY FLIGHT CONTROL INPUTS AT SPEED, DESCENDED TO 10,000 FT, SLOWED TO 250 KNTS, STILL FELT SENSITIVE UNTIL SLOWING TO 200 KTS.  EMER DECLARED & LANDED WITHOUT INCIDENT.  SHORTLY AFTER DEPARTURE 10,000 FT & 50 MILES OUT CREW FELT A SHUDDER & A BANGING SOUND FROM THE REAR OF THE ACFT.  CREW RETURNED & DECLARED AN EMER.  AT THE GATE, MX NOTICED THAT THE LT ENG TRANSLATION COWL WAS MISSING, LOCATION UNKNOWN, & MOST LIKELY THE SOURCE OF THE BANGING BEFORE IT SHEARED OFF.  DAMAGE WAS ALSO NOTED NEAR THE LT AFT FUSELAGE WHERE THE COWL MADE CONTACT WITH THE ACFT.  LT ENG FIXED NOSE COWL REQUIRES INSTALLTION. INSTALLED LH ENG FIXED NOSE COWL PANEL IAW AMM 71-21-01
